# SDR SWAA2022031002653

- Difficulty date: May 31, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81279
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR SURROUND STRUCTURE FORWARD SHIELD STA 767-794 RBL22 UPPER AND LOWER SURFACE HAS CORROSION / REMOVED CORROSUION IAW B737 NG SRM 51-10-02-0G-0 STEP 15 ON AFT CARGO PIT DOOR SURROUND FWD SHIELD; CORROSION ON SHIELD FOUND T OBE OUT OF LIMITS 100%. LOCATED & DRILLED AND INSTALLED NEW SHIELD MPN 3 146A8127012 A TAG NO WN0264 I/A/W SRM 53-60-15-1A1 DETAIL D; BOEING 737NG DWG NO 146A0081 REV A. P/N 146A8127-9.
